# SDR UALA2011112106411

- Difficulty date: November 19, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 58,466 hours, 22,771 cycles
- Engine: Iae V2527A5
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: AD2758
- Part serial: 621
- Condition: Discharged
- Location: Nr 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY 1 LOW VOLTAGE AND FAILS PREFLIGHT AMPERAGE CHECK.  REPLACED NR 1 BATTERY & NR 1 BATTERY CHARGE LIMITER.
